# SDR AALA202302233678

- Difficulty date: February 4, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 39,029 hours, 4,491 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT COVE LIP DOOR MID OUTBOARD HINGE FITTING BEARING HAS EXCESSIVE PLAY. REMOVED AND REPLACED HINGE FITTING IN LEFT COVE LIP DOOR MID OUTBOARD.
